# SDR DXTA2023091895550

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,223 hours, 10,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 525
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTING IS INOP. CONNECTED GPI) & ALLOW FOR BATTERIES TO CHARGE. PERFORMED EMER LIGHT APS TEST AND FAILED ALMOST IMMEDIATELY. CHARGED EMER LIGHTS AGAIN & FAILED AGAIN BUT THIS LIME STAY ON FOR LONGER THAN PREVIOUS. ATTEMPT 3RD CHARGE AND THIS TIME IT FAILED ALMOST IMMEDIATELY. ADVISED MCC AND EMER BATTERY PACKS ARE AN ORDER. WORK DONE IAW MM 33-50-01. RECEIVED TWO OVERHAULED EMERGENCY BATTERY PACKS FROM THE CUSTOMER.   REMOVED AFT EMERGENCY BATTERY PACK DUE TO INTERNAL FAILURE AND INSTALLED OVERHAULED EMERGENCY BATTERY PACKS IAW AMM 33-50-01. ALLOWED BATTERY PACK TO CHARGE. PERFORMED EMERGENCY LIGHTING BATTERY PACK OPS CHECK IAW AMM 33-50-01 AND FOUND THE OPS TEST TO BE SATISFACTORY. REMOVED FWD EMERGENCY BATTERY PACK DUE TO INTERNAL FAILURE AND INSTALLED OVERHAULED EMERGENCY BATTERY PACKS IAW AMM 33-50-01. ALLOWED BATTERY PACK TO CHARGE. PERFORMED EMERGENCY LIGHTING BATTERY PACK OPERATIONAL CHECK IAW AMM 33-50-01 AND FOUND THE OPERATIONAL LOST TO BE SATISFACTORY.  ORIGINAL SUBMISSION DATE: 8/18/2023
